On perfect and multiply perfect numbers

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Denote by P(x) the number of integers n≤x satisfying σ(n)≡0 (mod n), and by P2(x) the number of integers n ≤ x satisfying σ(n)=2n. The author proves that P(x)<x3/4+e{open} and P2(x)<x(1-c)/2 for a certain c>0.

Original languageEnglish
Pages (from-to)253-258
Number of pages6
JournalAnnali di Matematica Pura ed Applicata, Series 4
Volume42
Issue number1
DOIs
Publication statusPublished - Dec 1 1956

    Fingerprint

ASJC Scopus subject areas

  • Applied Mathematics

Cite this